MathSciNet Relay Station
MathSciNet bibliographic data
MR1029741 (91a:65048) 65D25
Egorov, Yu. V.; Kondratʹev, V. A. On a problem of numerical differentiation. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1989, no. 3, 80--81; translation in Moscow Univ. Math. Bull. 44 (1989), no. 3, 85–87
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement